# SDR 95ZZZX6163

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6105V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0580
- Engine: Lyc O360F1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 4
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE BECAME ROUGH DURING FLIGHT.  UPON LANDING AND INSPECTION, IT WAS DETERMINED THAT CYLINDER NR 4 WOULD NOT PASS CYLINDER LEAKAGE TEST.  AFTER FURTHER INSPECTION, CYLINDER WAS FOUND TO BE CRACKED ONE-HALF WAY AROUND CIRCUMFERENCE BETWEEN FINS AT JUNCTION OF HEAD-TO-BARREL.  CYLINDER WAS REPLACED AND ENGINE WAS RETURNED TO SERVICE.  CYLINDER WAS BORED .010 INCH.  ENGINE TT, 2,344.8 HRS.  ENG SMOH, 319.8 HRS.
